Spectral variation bounds for diagonalisable matrices

Bhatia, Rajendra ; Elsner, Ludwig ; Krause, Gerd M. (1997) Spectral variation bounds for diagonalisable matrices Aequationes Mathematicae, 54 (1-2). pp. 102-107. ISSN 0001-9054

Full text not available from this repository.

Official URL: http://www.springerlink.com/index/5936GV63UU465228...

Related URL: http://dx.doi.org/10.1007/BF02755449


This note is related to an earlier paper by Bhatia, Davis, and Kittaneh [4]. For matrices similar to Hermitian, we prove an inequality complementary to the one proved in [4, Theorem 3]. We also disprove a conjecture made in [4] about the norm of a commutator.

Item Type:Article
Source:Copyright of this article belongs to Birkhauser-Verlag.
ID Code:2561
Deposited On:08 Oct 2010 06:56
Last Modified:08 Oct 2010 06:56

Repository Staff Only: item control page